Reply To: Too fast a change causing nausea?

Home The Candida Forum Your Stories & Journals Too fast a change causing nausea? Reply To: Too fast a change causing nausea?

#65074

pixyshark
Member
Topics: 1
Replies: 4

Hi Able,

Thank you for all the information. Yeah that’s quite interesting with Centrum as to why they would limit the Biotin amounts. I think I’ll take the Centrum for about three months and after that stop. By then hopefully I’ll be able to add in enough foods that will balance out my natural vitamin intake and I won’t have to take the supplements.

Oh, I’ve also been taking a probiotic for probably I’d say three months now. I’ve seen people recommend other probiotics and even refrigerated ones, but this one has worked so well for alieving my symptoms that I don’t really want to change it. Can you tell me what you think about the probiotic? It wouldn’t have anything in it that would help the Candida would it? (that I think is what I’m most concerned about) It’s Pearls High Potency Probiotic. 5 billion CFU blend of Lactobacillus plantarum, Bifidobacterium lactis, Lactobaccilus acidophilus, Bifidobacterium longum. Other ingredients include: vegetable oil, gelatin, vegetable glycerin, pectin, soy lecithin (I’m assuming this all makes up the capsule). Would appreciate your opinion on this. Btw, where does your wealth of knowledge come from? Have you read most of it? I was in a nutrition class last year but we didn’t even touch on a good chunk of this stuff. I’d definately like to become more well rounded.

Thanks!